Entropy and Large Deviations for Discrete Time {M}arkov Chains

Bibtex entry :

@article { Fayolle2002,
    author = { Fayolle, Guy and de La Fortelle, Arnaud },
    title = { Entropy and Large Deviations for Discrete Time {M}arkov Chains },
    journal = { Problems of Information Transmission },
    year = { 2002 },
    volume = { 38 },
    pages = { 354--367 },
    number = { 4 },
    month = { October-December },
    fjournal = { Rossi\u\i skaya Akademiya Nauk. Problemy Peredachi Informatsii },
    journal2 = { Problemy Peredachi Informatsii },
    owner = { La Fortelle },
    publisher = { Springer },
    timestamp = { 2007.12.03 },
}